# SDR AALA20031384

- Difficulty date: December 4, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE SJC-NRT AN UNWANTED FUEL TRANSFER AS A GRADUAL DECREASE IN FUEL NOTED IN LEFT TANK AND STABILIZED AT 63300 POUNDS WHILE INCREASING IN RIGHT TANK FROM 64500 TO 66900 WHILE USING CENTER TANK. LANDED LAX WITHOUT INCIDENT. A/C FERRY TO DFW FOR FURTHER EVALUATION.--OPEN--
